| Model Number |
02.12.0312FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 years 11 months after the primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the insert (12 to 17mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25 october 2022.Lot 175254: (b)(4).